# SDR SWAA2022021186359

- Difficulty date: March 14, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 64,104 hours, 37,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FORWARD CORNER SCUFF PLATE CRACKED / LOCATED & DRILLED NEW FWD. CORNER SCUFF PLATE AFT CARGO DOOR IAW SRM 51-40-05 & DWG #146A8341; TO BE INSTALLED ON CUSTOMER CARD #753-140-00-02Y 57171U 06APR18
